About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 547682, 10 pages
http://dx.doi.org/10.1155/2013/547682
Research Article

Nonexistence of Homoclinic Orbits for a Class of Hamiltonian Systems

1Department of Mathematics, Huaihua College, Huaihua, Hunan 418008, China
2College of Science, Hunan University of Technology, Zhuzhou, Hunan 412007, China
3School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 31 March 2013; Accepted 22 July 2013

Academic Editor: Marco Squassina

Copyright © 2013 Xiaoyan Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyan Lin, Qi-Ming Zhang, and X. H. Tang, “Nonexistence of Homoclinic Orbits for a Class of Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 547682, 10 pages, 2013. doi:10.1155/2013/547682